Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Itching all over body including scalp. Happens mostly at night. Feel hot inside ears, forms red little bumps when scratched. Reason?

This has been going in for over a week. Why do I feel itchy all over body including my scalp? It happens mostly at night or when I sit in my couch. Sometimes I feel hot inside my ears. When I scratch my skin gets hot and red with little bumps. I have tried hydrocortisone , sulfur soap and I have not changed soaps or detergents. Please help, thank you.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding itching and little bumps and red linings over itching sites .

This story if symptoms favors for allergic phenomenon and urticaria.

You should investigate yourself for-

1- Stool test for ova and cyst.

2- Skin test for allergy.

3- To find out any other allergic disorder in your body.

Till diagnosis is made you may take anti allergic for immediate relief.

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor